Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Typhoid, low grade fever. Prescribed cefpodoxime, no relief. Cure?

Hi, My test for typhoid is positive and I have low grade fever from past 7 days and doctor has prescribed 400mg cefpodoxime tablets 2 times a day. I have been taking these tablets past 2 days and fever still ranges between 98 to 99.5 Could you please assist how long would it take for me to be fit. As I have to travel after 15 days.
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Generally, it takes about 4 days for fever to start settling down. If by 5-th day, the fever is still there, it may mean, the bacteria was not sensitive to the drug or some complication might be there.
It will take a little longer for some symptoms to setttle.
It is better to take rest for at least one full week.
The drug will have to be continued longer - your physician will guide
Take care in travel - especially food and water / do not over-exert fo fortnight
Good luck
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor